MathSciNet Relay Station
MathSciNet bibliographic data
MR1731453 53C40 (53C42)
Guadalupe, I.; Brasil, Aldir, Jr.; Delgado, J. A. A characterization of the Clifford torus. Rend. Circ. Mat. Palermo (2) 48 (1999), no. 3, 537–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement